MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DREAMTOME RX 49; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION DREAMTOME RX 49; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00584010
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental report will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a dreamtome rx 49 was used in a procedure performed on (b)(6) 2018.According to the complainant, during the biliary sphincterotomy procedure for extraction of a calculi, the cutting wire broke in its proximal part.Attempts to obtain additional information regarding this event have been unsuccessful to date.Should additional relevant details become available; a supplement report will be submitted.
 
Additional Manufacturer Narrative
Problem code 1069 captures the reportable event of wire broke.Visual examination of the returned device revealed that the cutting wire was broken and blackened.There was no other issue noted.It is most likely that a peak of voltage could have caused the failures noted.Therefore, the most probable cause of this complaint is adverse event related to procedure since it is most likely that due to procedural factors encountered during the procedure, the performance of the product was limited.A review of the device history record (dhr) was performed and no anomalies were observed.The review confirmed that the accepted device met all manufacturing specifications.Boston scientific manufacturing processes include extensive inspections to ensure that all finished devices meet specifications.
 
Event or Problem Description

Brand Name
DREAMTOME RX 49
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752 1242
MDR Report Key8187513
Report Number3005099803-2018-61832
Device Sequence Number1359302
Product Code KNS
UDI-Device Identifier08714729778233
UDI-Public08714729778233
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K013153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 02/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2021
Device Model NumberM00584010
Device Catalogue Number8401
Device Lot Number0022546131
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2019
Initial Date Received by Manufacturer 11/29/2018
Supplement Date Received by Manufacturer01/25/2019
Initial Report FDA Received Date12/20/2018
Supplement Report FDA Received Date02/14/2019
Patient Sequence Number1